| Model Number |
1040000 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a "service required" alarm condition occurred related to the oxygen blending module.The device was not in patient use.The device has not yet been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a "service required" alarm condition occurred related to the oxygen blending module.The device was not in patient use.The device was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's oxygen blending module board was replaced to address the issue.